# SDR FDEA201011044253

- Difficulty date: November 4, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-222
- Aircraft serial: 378
- Aircraft time: 38,846 hours, 13,663 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: A5724275920300
- Condition: Cracked
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING ALL SPEED AILERON ACTUATOR UPPER PANEL SUPPORT IS CRACKED ON THE   OTBD SIDE.  PARTIALLY REMOVED OTBD UPPER AILERON PANEL AND REMOVED CRACKED LANDING.  INSTALLED NEW PANEL LANDING PN A5724275920300, PO 691739.5 AND RE-INSTALLED OTBD UPPER AILERON PANEL IAW SRM 51-40-21 AND DWG A57242821, REV "G".
